# SDR DALA2022013100613

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,400 hours, 38,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 L2 DOOR ESCAPE SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R L2 DOOR AFT TARGET/SWITCH. OPS CK OK REF B757 AMM 25-66. (8363334)
